| Model Number |
VICM5 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
| Date of Event |
01/02/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vicm5 13.2, -9.5 diopter, implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.The lens was explanted on (b)(6) 2024 due to glare/haloes.A this resolved the problem.Cause of the event is reported as unknown.Reportedly, patient is happy.
Additional Manufacturer Narrative
H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).